# SDR AALA202204123339

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 3,211 hours, 870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FACING FLIGHT ATTENDANT SEAT FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
